# SDR VTZA98108

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: T-2 Sensor
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6584 - BOS-SWF - DURING TAKEOFF, EXPERIENCED A LEFT ENGINE EGT FLUCTUATION WITH THE SRL ON.  EGT WAS STABLE WITH THE SRL OFF.  NOTIFIED MAINTENANCE CONTROL AND SRL SYSTEM WAS DEFERRED UNDER DMI 50763 MEL CODE 76-1.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  AIRCRAFT ARRIVED AT IAD WHERE MAINTENANCE TROUBLESHOT SYSTEM AND FOUND ZONE 2 CANNON PLUG AND T-2 CANNON PLUG DIRTY.  CLEANED CANNON PLUGS AND PERFORMED REQUIRED CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
